11-22-2002, 10:13 AM #1
I injected 400 mg Deca into my left glute a week ago. After I injected it, the glute became swollen, red and there was a lump. This was my second shot, 1.5Ē 23 gauge needle. First shot was good and todayís shot was fine. Today itís still swollen and red, although not as much and the lump is gone. I donít know if itís an infection or just the juice not absorbed. I DO know I didnít stick the needle in as far as I should have. It doesnít hurt, not itchy, just swollen and red. What do you all think? Just give it more time?
11-22-2002, 01:06 PM #2New Member
- Join Date
- Feb 2002
might want to get that checked out bro. One of my buddies did an injection in his tri....and the day after it was bruised....then the day after that he had a huge lumb on the back of his arm. He went to see a doc yesterday and it was infected. they gave him 3 anitbiotic shots yesterday 3 more today. and they gave him pill form anibiotics to take for a week.
11-23-2002, 02:41 AM #3
If it is infected it will be a hard lump and the surrounding area will be very tender to touch and will feel very hot.If that is what you have go to the doctors,After you inject makesure you massage the area to distribute the oil otherwise you will be left with a lump under the skin which sounds more like what you have done.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)